# SDR REXA2017031100378

- Difficulty date: March 11, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 0407075T6
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LEFT DOOR POST LOWER ANGLE CORRODED AT LBL 11.  REMOVED AND REPLACED LOWER ANGLE IAW REO 670-53-11-745.
